# SDR UALA2009061901742

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 61,512 hours, 22,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 640 STR 15L FUSE SKIN CRACKED UNDER REPAIR DOUBLER VERIFIED WITH HFEC.  MAJOR REPAIR ACCOMPLISHED.  REPAIR PER UA-EVA 72686 ON WU K6112B.
